ITP OpenIR  > 1978-2010年知识产出
Discrete total variation calculus and Lee
Chen, Jing-Bo; Guo, Han-Ying; Wu, Ke; Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, POB 9825, Beijing 100029, Peoples R China
2006
发表期刊APPLIED MATHEMATICS AND COMPUTATION
ISSN0096-3003
卷号177期号:1页码:226-234
摘要A discrete total variation calculus is presented in this paper. Using this calculus, we prove that the solution of the system of difference equations in Lee's discrete mechanics preserves a symplectic structure in the space-time sense. Numerical experiments are also reported. (c) 2005 Elsevier Inc. All rights reserved.
部门归属Chinese Acad Sci, Inst Geol & Geophys, Beijing 100029, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Capital Normal Univ, Dept Math, Beijing 100037, Peoples R China
关键词Moving Coframes Integrators Algorithm Versions
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/5981
专题1978-2010年知识产出
通讯作者Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, POB 9825, Beijing 100029, Peoples R China
推荐引用方式
GB/T 7714
Chen, Jing-Bo,Guo, Han-Ying,Wu, Ke,et al. Discrete total variation calculus and Lee[J]. APPLIED MATHEMATICS AND COMPUTATION,2006,177(1):226-234.
APA Chen, Jing-Bo,Guo, Han-Ying,Wu, Ke,&Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, POB 9825, Beijing 100029, Peoples R China.(2006).Discrete total variation calculus and Lee.APPLIED MATHEMATICS AND COMPUTATION,177(1),226-234.
MLA Chen, Jing-Bo,et al."Discrete total variation calculus and Lee".APPLIED MATHEMATICS AND COMPUTATION 177.1(2006):226-234.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Discrete total varia(744KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, Jing-Bo]的文章
[Guo, Han-Ying]的文章
[Wu, Ke]的文章
百度学术
百度学术中相似的文章
[Chen, Jing-Bo]的文章
[Guo, Han-Ying]的文章
[Wu, Ke]的文章
必应学术
必应学术中相似的文章
[Chen, Jing-Bo]的文章
[Guo, Han-Ying]的文章
[Wu, Ke]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。